# SDR SOKF20171024009

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N986TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 360
- Aircraft time: 15,509 hours, 10,780 cycles
- Engine: Ge CF3410E6
- Engine time: 16,549 hours, 11,430 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  NEAR FL 206,  THE AIRCRAFT RETURN TO DEPARTURE, DUE TO EICAS MESSAGE IN ICE CONDITIONS,  STALL PROT ICE SPEED, THEM DURING QRH ACTIONS EICAS MESSAGE BLEED 1 FAIL AFTER FEW SECONDS, BLEED 2 FAIL AND THEN CABIN ALT HI EICAS MESSAGE AND EMERGENCY DESCENT PROCEDURE. PERFORMED FIM 36-11-00-810-817-A AND REMOVED AND REPLACED THE NR 1 ENGINE FAN AIR VALVE IAW AMM 36-11-09,  PERFORMED FIM 36-11-00-810-809-A, NR 1 & 2 ENGINES  LEAK CHECKED IAW AMM 36-11-06-790-801-A, AND NO LEAKS WERE FOUND,  REMOVED AND REPLACED THE NR 1 ENGINE HIGH STAGE BLEED IAW AMM 36-11-01, LEAK TESTED IAW AMM 36-11-01-790-801-A,  NORMAL,  NO LEAKS AND NAC HIGH PRESSURE BLEED VALVE IAW AMM 36-11-03 AND LEAK TESTED IAW AMM 36-11-01-790-801-A OK NORMAL NO LEAKS. THE AIRCRAFT RETURN TO NORMAL OPERATION
